# SDR YENA2025011500048

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 67,921 hours, 24,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#914, FLL-HPN.'LH OVERWING EMERGENCY EXIT LIGHT PARTIALLY LIT ( EXIT MARKING SIGNS 1) WALL MOUNTED EXIT (MARKING) SIGNS ); RELAMPED AS REQ IAW AMM 33-51-13 OPS CKS NORMAL MDDR CLEARED MX4 UPDATED PLACARD REMOVED.'
